Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An embedding-obstruction for projective varieties


Author: Audun Holme
Journal: Bull. Amer. Math. Soc. 80 (1974), 932-934
MSC (1970): Primary 14E25
DOI: https://doi.org/10.1090/S0002-9904-1974-13581-0
MathSciNet review: 0364253
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Immersions and embeddings of manifolds, Topology 1 (1962), 125-132. MR 26 #3080. MR 145549
  • 2. A. Holme, Embedding-obstruction for algebraic varieties. I. (to appear).
  • 3. G. Horrocks and D. Mumford, A rank 2 vector bundle on P 15.000 symmetries, Topology 12 (1973), 63-68. MR 382279
  • 4. B. Iversen, Numerical invariants and multiple planes, Amer. J. Math. 92 (1970), 968-996. MR 45 #5135. MR 296074
  • 5. E. Lluis Riera, Sur l'immersion des variétés algébriques, Ann. of Math. (2) 62 (1955), 120-127. MR 17, 87. MR 71112

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14E25

Retrieve articles in all journals with MSC (1970): 14E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13581-0

American Mathematical Society